MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 RECLAIM DISASSEMBLY BODY

DEPUY IRELAND - 9616671 RECLAIM DISASSEMBLY BODY
Catalog Number 297500700
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/16/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient had dislocated hip and was brought to or for open reduction.Stem seemed to not have enough antiversion when relocated and checked for stability.Head was removed, liner removed, set screw removed and proximal body disassociated by provided instrumentation.Trial reduction repeated and stability was significantly improved with more version.Proximal bod reimplanted along with new liner and head.After case, the removal device was badly to be separated although it functioned as expected intraoperatively.It will be returned.No instruments were broken operatively.No surgical delay.
 
Additional Manufacturer Narrative
Investigation summary: the instrument associated with this report was not returned.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, will be filed as appropriate.

Brand Name
RECLAIM DISASSEMBLY BODY
Common Device Name
DISASSEMBLY BODY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key7112496
Report Number1818910-2017-51479
Device Sequence Number781195
Product Code LXH
UDI-Device Identifier10603295156062
UDI-Public10603295156062
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 11/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number297500700
Device Lot NumberJ1010
Initial Date Received by Manufacturer 11/16/2017
Supplement Date Received by Manufacturer10/03/2018
Initial Report FDA Received Date12/13/2017
Supplement Report FDA Received Date10/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR
Patient Weight57